# SDR WVE2003F00023

- Difficulty date: November 23, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N425FX
- Make and model: Lear 45LEAR
- Aircraft serial: 147
- Aircraft time: 2,235 hours, 1,700 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2420 · AC Generation System
- Part: Spline Adapter
- Part number: 30728692
- Condition: Cracked
- Location: Alternator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 600 HOUR INSPECTION OF THE ALTERNATOR SPLINE ADAPTOR, DISCOVERED ADAPTER TO BE CRACKED IN TWO LOCATIONS.  PROBABLE CAUSE: FATIGUE.  (EA09200401170)
